Write a review

Botox Vision Changes - Little York, NY

I had botox injected around my eyes. Total 40...

I had botox injected around my eyes. Total 40 units. Two days later I noticed that my vision has changed. On Day 3 it got worse. I see well when I am not moving my head, when I turn my head certain ways I see blurring and double, the feeling is weird walking out like that. I was wondering how long these side effects would last and if any permanent damage has been done. I won't do this again. By the way it seems only eye is affected if can tell but who knows. I emailed the doctor and waiting for a replied. These doctors they tell you don't worry all is good and dandy, most of them is money hungry blood suckers. I wish they told me that I would experience these side effects.
Dr ex

1 out of 5 stars Overall rating
4 out of 5 stars Doctor's bedside manner
1 out of 5 stars Answered my questions
1 out of 5 stars After care follow-up
3 out of 5 stars Time spent with me
1 out of 5 stars Phone or email responsiveness
3 out of 5 stars Staff professionalism & courtesy
3 out of 5 stars Payment process
3 out of 5 stars Wait times
Was this review helpful?

Comments (1)

I'm sorry you are experiencing this.  Let us know what your doctor says when they reply.  Someone asked about this in the Q&A and the doctor responses are interesting, I thought you might want to read it:

http://www.realself.com/question/botox-side-effect...
  • Reply